Down and ouch

Hi! I was feeling positive with the reduction of my prednisone while using methotrexate (60). April I was at 17.5 and at the beginning of last week lowered to 10, (after a 15,12.5, reduction). Well last weekend was a very busy time I hit six different stores on Saturday brief but, in out Then Sunday a tour of the Severance Hall in Ohio, dinner and lastly supper/birthday celebration. I have been in joint pain, sore throat and sleep/fatigue since. Normal cause and effect from over doing? Or should I up my meds? My GP put me on antibiotic, as I can't even make it to office and she feared I contracted something with that or via power washing 20 yr old moss/mold off stones 😳😫 I always appreciate your guidance, wisdom and peace 0'mind 😘

6 Replies

oldestnewest
  • Hi,

    Think your busy weekend is most probable cause of fatigue! Sore throat certainly would indicate something else is going on as well, so a double whammy!

    It might be an idea to up your dose for a few days to see if that helps -12.5mg might well be enough, do hope so. Hopefully it's not anything more problematic, but take it as a warning not to try and do so much next time around.

    Even though you are apparently reducing without problem, you do still have the underlying illness, so you still need to think about pacing!

    Hope you soon feel better.

  • Thanks DORSETLADY- I did sneak in a 2.5 last evening when I resorted to my dilaudid for pain, then again in the morning. Just alarmed when the knee, shoulder, wrist pain hit similar to my worse episode before diagnosis .

  • Hi again, yes it does come as a nasty shock when you've been sailing along reasonably easily!

    As I said hopefully the extra 2.5mg will settle things down for you. Take care

  • While being on methotrexate MAY help you reduce the pred dose - it suppresses your immune system even more!

    Calm down!!!!

  • 💆🏼 Ok

  • Rest until fixed is my recommendation. ❣️

You may also like...